# SDR TSAA0353119

- Difficulty date: May 6, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573742
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DISCOVERED AT BS 376 ALONG STRINGER 17L.  CUTOUT DAMAGED SECTION OF SKIN AND STRINGER.  FABRICATED REPAIR PARTS AND DRILLED FASTENERS HOLES.  ALODINE, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-30-3, FIGURE 1.  (M)
